# SDR AALA20101112FRA01

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 32,083 hours, 5,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Part number: 3209954
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRA - CREW REPORTED FORWARD EQUIPMENT COOLING EICAS MESSAGE AND FORWARD EQUIPMENT OVERHEAT INDICATION.  EMERGENCY DECLARED RETURNED FRA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED EQUIPMENT COOLING EXHAUST VALVE, DUCTS, AND RELAY K1319. OVERHEAT INDICATION REMAINED ILLUMINATED.  FLIGHT WAS FERRIED TO AFW FOR FURTHER MAINTENANCE.  REPLACED SKIN TEMP SENSOR.   SYSTEM GROUND CHECK NORMAL OPERATION.
